# SDR UIEA2023031000237

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN OUT - FOUND MAIN DECK SEAT TRACK WORN OUT AT STA 1100, LBL 11.33( REMOVED THE AFFECTED FASTENER IAW SRM 57-00-02-0G-0 REV 96. 2. PERFORM REPAIR IAW EO T2023A53M-191 SEQUENCE A AND SEQUENCE B REV 1. 3 INSTALLED FASTENERS IAW SRM 51-44-02-0G-0 REV 96 AND DWG 111U0801, SH 1 REV B, 111U0801 SH 2, REV B, 111U0801 SH 3 REV 3 AND 111U0801 SH 4 REV J. 4. ACCOMPLISHED EO T2022A53M-191 REV 2. 5. CONDITION CHECK NORMAL AND JOB COMPLETED )
